Alert archive / Indiana / Tornado Warnings in 2011
Tornado Warning 65, NWS Paducah, KY
NWS Paducah, KY issued this tornado warning at Apr 22, 2011, 11:24 PM CDT for Spencer County, Indiana; Daviess County, Kentucky. It was in force for 25 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 22, 2011, 11:24 PM CDT (04:24 UTC)
- Expired
- Apr 22, 2011, 11:49 PM CDT
- In force
- 25 min
- Issued by
- NWS Paducah, KY
- Area
- Storm-based polygon
Counties Spencer County, IN, Daviess County, KY
The radar
The Evansville,IN radar (KVWX), 80 km from the middle of the area, began a volume at 04:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 22, 11:27 PM CDT | TORNADO | Stanley, KY | POWER LINES DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 22, 5:49 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 4.4 hours before the alert went out and 200 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 719 J/kg
- Mixed-layer CIN
- -77 J/kg
- Mixed-layer LCL
- 1368 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 185 m²/s²
- 0-3 km storm-relative helicity
- 309 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 6.3
The text
As transmitted, in the capitals the NWS used until 2016.
967
WFUS53 KPAH 230424
TORPAH
INC147-KYC059-230500-
/O.NEW.KPAH.TO.W.0065.110423T0424Z-110423T0500Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
1124 PM CDT FRI APR 22 2011
THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A
* TORNADO WARNING FOR...
NORTHERN DAVIESS COUNTY IN NORTHWEST KENTUCKY...
SOUTHERN SPENCER COUNTY IN SOUTHWEST INDIANA...
* UNTIL MIDNIGHT CDT.
* AT 1118 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR STANLEY...
MOVING NORTHEAST AT 65 MPH. THIS STORM HAS A HISTORY OF
SIGNIFICANT DAMAGE TO HOMES.
* LOCATIONS IN THE WARNING INCLUDE...
STANLEY...
ROCKPORT...
GRANDVIEW...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
NOW IS THE TIME TO IMPLEMENT YOUR TORNADO PLAN OF ACTION. SEEK
SHELTER INDOORS IN A BASEMENT...OR IN AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A HOME OR BUILDING.
&&
LAT...LON 3800 8678 3798 8686 3793 8692 3793 8698
3790 8697 3791 8693 3788 8690 3783 8691
3784 8688 3783 8688 3773 8725 3784 8729
3806 8677
TIME...MOT...LOC 0423Z 246DEG 59KT 3782 8716
$$2 follow-up statements
699
WWUS53 KPAH 230436
SVSPAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
1136 PM CDT FRI APR 22 2011
INC147-KYC059-230500-
/O.CON.KPAH.TO.W.0065.000000T0000Z-110423T0500Z/
SPENCER IN-DAVIESS KY-
1136 PM CDT FRI APR 22 2011
...A TORNADO WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR
SOUTHERN SPENCER COUNTY IN SOUTHWEST INDIANA...AND NORTH CENTRAL
DAVIESS COUNTY IN NORTHWEST KENTUCKY...
AT 1132 PM CDT...LOCAL LAW ENFORCEMENT REPORTED A TORNADO. THIS
STORM WAS LOCATED NEAR ROCKPORT...MOVING NORTHEAST AT 65 MPH.
THE TORNADO WILL REMAIN OVER MAINLY RURAL AREAS OF THE INDICATED
COUNTIES. EMERGENCY MANAGEMENT REPORTED A TORNADO TOUCHDOWN NEAR
STANLEY WITH THIS STORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
NOW IS THE TIME TO IMPLEMENT YOUR TORNADO PLAN OF ACTION. SEEK
SHELTER INDOORS IN A BASEMENT...OR IN AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A HOME OR BUILDING.
&&
LAT...LON 3800 8678 3798 8686 3793 8692 3793 8698
3790 8697 3791 8693 3788 8690 3783 8691
3784 8688 3783 8688 3777 8711 3775 8717
3789 8718 3806 8677
TIME...MOT...LOC 0435Z 243DEG 55KT 3790 8697
$$628
WWUS53 KPAH 230449
SVSPAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
1149 PM CDT FRI APR 22 2011
INC147-KYC059-230457-
/O.CAN.KPAH.TO.W.0065.000000T0000Z-110423T0500Z/
SPENCER IN-DAVIESS KY-
1149 PM CDT FRI APR 22 2011
...THE TORNADO WARNING FOR SOUTHERN SPENCER COUNTY IN SOUTHWEST
INDIANA...AND NORTH CENTRAL DAVIESS COUNTY IN NORTHWEST KENTUCKY IS
CANCELLED...
THE STORM HAD MOVED NORTHEAST AND OUT OF THE AREA. THEREFORE...THE
WARNING HAS BEEN CANCELLED.
LAT...LON 3800 8678 3798 8686 3793 8692 3793 8698
3790 8697 3791 8693 3788 8690 3783 8691
3784 8688 3783 8688 3777 8711 3775 8717
3789 8718 3806 8677
TIME...MOT...LOC 0447Z 246DEG 59KT 3798 8670
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this tornado warning went out at Apr 22, 6:36 PM CDT, 4 hours 48 minutes earlier.
Area forecast discussion, Apr 22, 6:36 PM CDT, 4 hours 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PADUCAH KY
636 PM CDT FRI APR 22 2011
.UPDATE...
FOR 00Z AVIATION ONLY.
&&
.DISCUSSION...
JUST CANCELLED THE SEVERE WATCH...AS THE MAIN CLUSTER IS
NORTHEAST OF THE REGION...AND THE SCATTERED STORMS OVER SOUTHERN
ILLINOIS HAVE REALLY WEAKENED.
AS FOR SEVERE WEATHER TONIGHT...20Z SOUNDING FROM KSGF INDICATES
JUST A MINOR CAP LEFT...WITH A NEARLY DRY ADIABATIC LAPSE RATE
ABOVE. VERTICALLY DEVELOPED CU ARE NOTED OVER MUCH OF CENTRAL AND
SOUTHWEST MISSOURI ON VISIBLE SATELLITE IMAGERY...AND THE COLD FRONT
IS LOCATED RIGHT NEAR JOPLIN MISSOURI. LOW TO MID 60S DEWPOINTS HAVE
SPREAD OVER ALL BUT THE FAR NOTHEAST CORNER OF OUR AREA...AND SHOULD
MAKE IT THROUGH THE ENTIRE AREA BY 00Z.
LOOKING FOR THE REAL SEVERE WEATHER EVENT TO INITIATE NEAR THE FRONT
IN SOUTHWEST MISSOURI AND NORTHEAST OKLAHOMA IN THE NEXT HOUR OR SO.
SUPERCELLS ARE EXPECTED INITIALLY WITH THE FULL RANGE OF SEVERE
WEATHER POSSIBILITIES. THEY WILL MOVE RAPIDLY TO THE NORTHEAST AND
EVENTUALLY DEVELOP INTO SOUTHEAST MISSOURI AND SOUTHERN ILLINOIS
BETWEEN 00Z AND 03Z. THE STORMS WILL LIKELY BEGIN TO BECOME LINEAR
AS THEY APPROACH THE AREA...SO WE WILL BE LOOKING FOR DAMAGING WINDS
AS THE PRIMARY CONCERN TONIGHT. LARGE HAIL AND TORNADOES MAY BE A
CONCERN IN SOUTHEAST MISSOURI AND SOUTHERN ILLINOIS EARLY ON IN THE
EVENT AS WELL.
FLASH FLOOD WATCH LOOKING GOOD FOR TONIGHT AND SATURDAY. ALL MODELS
ARE INDICATING THAT THE EFFECTIVE BOUNDARY WILL STALL OUT NEAR THE
OHIO RIVER LATE TONIGHT...AND PROVIDE A PERSISTENT FOCUS FOR
THUNDERSTORMS AND HEAVY RAINFALL INTO SATURDAY. WIDESPREAD 2-3 INCH
RAINS ARE EXPECTED THROUGHOUT THE WATCH AREA...BUT A RELATIVELY
NARROW ZONE OF 4-5 INCH AMOUNTS WILL BE POSSIBLE WHERE THE FRONT
STALLS OUT.
BEYOND SATURDAY...THE MODELS ARE NOT AS AGRESSIVE IN SHIFTING THE
FOCUS FOR PRECIPITATION NORTH AND WEST OF OUR AREA AS IN THE PAST
FEW DAYS...SO HAVE KEPT A BIT HIGHER POPS AND MORE QPF IN THE GRIDS
SATURDAY NIGHT THROUGH WEDNESDAY. QPF NUMBERS FROM SATURDAY NIGHT
THROUGH WEDNESDAY IN OUR GRIDS HAVE 3-6 INCHES ACROSS THE AREA WITH
THE GREATEST AMOUNTS FROM SOUTHEAST MISSOURI THROUGH SOUTHERN
ILLINOIS. WOULD PREFER TO GET THE FIRST ROUND OF SIGNIFICANT RAINS
IN HERE AND SEE HOW FAR SOUTHEAST IT GETS...BEFORE EXTENDING THE
WATCH THROUGH THE WEEKEND. IT WILL MOST LIKELY BE AROUND FOR THE
NEXT SEVERAL DAYS.
&&
.AVIATION...
MAIN UPDATE TO 00Z TAF PACKAGE IS TO INCLUDE A PERIOD OF TSRA FROM
ROUGHLY 00Z TO 05Z AS ONGOING DEVELOPMENT TO THE WEST OF THE FA
CONTINUES TO MOVE/BUILD EASTWARD. THREAT TO THE TERMINALS MAY
PERSIST BEYOND 05Z ESPECIALLY EAST DEPENDING ON AMOUNT OF
ORGANIZATION/SPEED OF PROPAGATION. AS COLD FRONT LAYS DOWN ALONG
THE OHIO RIVER SHRA WILL LINGER INTO THE OVERNIGHT AND IMPACTS TO
SIG/VSBY COULD PERSIST THROUGH THE PD.
&&
.PAH WATCHES/WARNINGS/ADVISORIES...
KY...FLASH FLOOD WATCH THROUGH SATURDAY EVENING FOR BALLARD-CALDWELL-
CARLISLE-CRITTENDEN-DAVIESS-FULTON-GRAVES-HENDERSON-HICKMAN-
HOPKINS-LIVINGSTON-LYON-MARSHALL-MCCRACKEN-MCLEAN-UNION KY-
WEBSTER.
MO...FLASH FLOOD WATCH THROUGH SATURDAY EVENING FOR BOLLINGER-BUTLER-
CAPE GIRARDEAU-CARTER-MISSISSIPPI-NEW MADRID-PERRY MO-
RIPLEY-SCOTT-STODDARD-WAYNE MO.
IL...FLASH FLOOD WATCH THROUGH SATURDAY EVENING FOR ALEXANDER-EDWARDS-
FRANKLIN-GALLATIN-HAMILTON-HARDIN-JACKSON-JEFFERSON-JOHNSON-
MASSAC-PERRY IL-POPE-PULASKI-SALINE-UNION IL-WABASH-WAYNE
IL-WHITE-WILLIAMSON.
IN...FLASH FLOOD WATCH THROUGH SATURDAY EVENING FOR GIBSON-PIKE-POSEY-
SPENCER-VANDERBURGH-WARRICK.
&&Hazardous weather outlook, Apr 22, 3:57 PM CDT, 7 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PADUCAH KY 357 PM CDT FRI APR 22 2011 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-231000- JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- 357 PM CDT FRI APR 22 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST MISSOURI. .DAY ONE...THIS AFTERNOON AND TONIGHT A MODERATE RISK OF SEVERE WEATHER HAS BEEN POSTED TONIGHT FOR PORTIONS OF SOUTHEAST MISSOURI NORTH AND WEST OF A LINE FROM DONIPHAN TO DEXTER TO PERRYVILLE. THE REMAINDER OF THE FOUR STATE AREA IS IN A SLIGHT RISK. AS A COLD FRONT APPROACHES THIS EVENING...NUMEROUS SEVERE THUNDERSTORMS ARE EXPECTED TO MOVE INTO SOUTHEAST MISSOURI AND SOUTHERN ILLINOIS...POSSIBLY AS LATE AS 03Z. SUPERCELLS WILL BE POSSIBLE IN THESE AREAS WITH LARGE HAIL...DAMAGING WINDS AND HEAVY RAINFALL THE PRIMARY CONCERNS. A FEW TORNADOES WILL BE POSSIBLE AS WELL. WITH TIME THE STORMS WILL ORGANIZE INTO A LARGE LINE OR MULTIPLE LINE SEGMENTS...WITH DAMAGING WINDS BECOMING THE PRIMARY THREAT...AS THE STORMS MOVE EASTWARD ACROSS THE REMAINDER OF THE AREA INTO THE OVERNIGHT HOURS. OVERNIGHT...FLASH FLOODING WILL BECOME A MAJOR CONCERN. THE COLD FRONT IS EXPECTED TO STALL OUT NEAR THE OHIO RIVER...WHICH MAY RESULT IN TRAINING OF THUNDERSTORMS ALONG IT INTO SATURDAY MORNING. A FLASH FLOOD WATCH IS IN EFFECT THROUGH SATURDAY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A GOOD CHANCE OF THUNDERSTORMS IS FORECAST SATURDAY NIGHT THROUGH WEDNESDAY...ALONG AND BEHIND THE STALLED OUT FRONTAL BOUNDARY. A FEW PERIODS OF SEVERE WEATHER WILL BE POSSIBLE...BUT FLOODING WILL ONLY BECOME MORE INTENSE WITH EACH SUCCESSIVE ROUND OF THUNDERSTORMS. THE FLASH FLOOD WATCH MAY NEED TO BE EXTENDED INTO NEXT WEEK. IN ADDITION...RIVER FLOODING WILL CONTINUE TO INTENSIFY THROUGH THE COMING WEEK. WE ARE WATCHING NEXT MONDAY EVENING AND NIGHT FOR A POTENTIAL SEVERE WEATHER EVENT AS WELL. IN FACT SEVERE WEATHER APPEARS POSSIBLE IN MORE THAN ONE ROUND FROM LATE MONDAY THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY FOR THE ENTIRE AREA TONIGHT. DRS
In the hours before
Local storm report, Apr 22, 10:47 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1047 PM CDT FRI APR 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0956 PM TSTM WND GST ROUND KNOB 37.22N 88.73W
04/22/2011 M76 MPH MASSAC IL EMERGENCY MNGR
&&
DLLSpecial weather statement, Apr 22, 10:48 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PADUCAH KY 1048 PM CDT FRI APR 22 2011 ILZ090-093-094-KYZ003>008-230430- PULASKI IL-MASSAC IL-POPE IL-LIVINGSTON KY-BALLARD KY-MCCRACKEN KY- MARSHALL KY-CARLISLE KY-GRAVES KY- 1048 PM CDT FRI APR 22 2011 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN POPE...MASSAC AND EASTERN PULASKI COUNTIES IN SOUTHERN ILLINOIS...AND NORTHERN GRAVES...NORTHERN CARLISLE...NORTHERN MARSHALL...MCCRACKEN... BALLARD AND WESTERN LIVINGSTON COUNTIES IN WESTERN KENTUCKY UNTIL 1130 PM CDT... AT 1044 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM WITH DIME SIZE HAIL...AND VERY STRONG WINDS AROUND 50 MPH. THIS STORM WAS LOCATED NEAR LA CENTER...MOVING EAST AT 50 MPH. LOCATIONS THAT MAY BE IMPACTED INCLUDE KEVIL...LOVELACEVILLE... JOPPA...WEST PADUCAH...METROPOLIS...LONE OAK...PADUCAH...BROOKPORT... REIDLAND...LEDBETTER...HAMLETSBURG...SMITHLAND...BURNA...JOY AND CALVERT CITY. FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM AS WELL. THIS STORM WILL PRODUCE VERY HEAVY RAIN...WHICH MAY RESULT IN STANDING WATER ON AREA ROADS. WATER LEVELS IN SMALL CREEKS...STREAMS AND IN DITCHES MAY RISE QUICKLY...ESPECIALLY IN POOR DRAINAGE AREAS.
Local storm report, Apr 22, 11:00 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1100 PM CDT FRI APR 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1024 PM TSTM WND DMG GOLCONDA 37.36N 88.49W
04/22/2011 LIVINGSTON IL EMERGENCY MNGR
TREE FELL ON A HOUSE AT INTERSECTION OF ILLINOIS AND
COLUMBUS
&&
DLLLocal storm report, Apr 22, 11:09 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1109 PM CDT FRI APR 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1103 PM HAIL 2 W WEST PADUCAH 37.08N 88.78W
04/22/2011 E0.50 INCH MCCRACKEN KY NWS EMPLOYEE
&&
DLLLocal storm report, Apr 22, 11:12 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1112 PM CDT FRI APR 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1111 PM HEAVY RAIN POSEYVILLE 38.17N 87.78W
04/22/2011 E0.00 INCH POSEY IN TRAINED SPOTTER
2 INCHES REPORTED WITH COMMON STREET FLOODING.
&&
DLLLocal storm report, Apr 22, 11:16 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1116 PM CDT FRI APR 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1107 PM TSTM WND DMG 5 WSW ROBARDS 37.66N 87.64W
04/22/2011 HENDERSON KY EMERGENCY MNGR
JUST NORTH OF WEBSTER-HENDERSON COUNTY LINE ON NORTH END
OF POOLE. MULTIPLE HOUSES DAMAGED AND AT LEAST 1 WITH
ROOF OFF. NUMEROUS TREES AND POWERLINES DOWN.
&&
DLLThe office that day
Everything else NWS Paducah, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 22, 9:23 PM CDT | Severe Thunderstorm Warning | PAH | Posey, Vanderburgh | 15 min |
| Apr 22, 10:31 PM CDT | Areal Flood Advisory | PAH | Gibson, Pike, Posey, Spencer, Vanderburgh, Warrick | 6 hr |
| Apr 22, 10:32 PM CDT | Severe Thunderstorm Warning | PAH | Spencer | 43 min |
| Apr 22, 11:00 PM CDT | Tornado Warning | PAH | Spencer | 30 min |
| Apr 23, 12:44 AM CDT | Severe Thunderstorm Warning | PAH | Gibson, Posey, Vanderburgh | 31 min |
| Apr 23, 4:27 AM CDT | Areal Flood Advisory | PAH | Gibson, Pike, Posey, Spencer, Vanderburgh, Warrick | 3 hr |
| Apr 23, 11:18 AM CDT | Areal Flood Advisory | PAH | Gibson, Pike, Posey, Spencer, Vanderburgh, Warrick | 3 hr |
| Apr 23, 12:35 PM CDT | Flash Flood Warning | PAH | Gibson, Pike, Posey, Spencer, Vanderburgh, Warrick | 6 hr |
| Apr 23, 6:30 PM CDT | Areal Flood Warning | PAH | Gibson, Pike, Posey, Spencer, Vanderburgh, Warrick | 8 hr |
| Apr 22, 9:17 PM CDT | Severe Thunderstorm Warning | PAH | Ballard, Carlisle | 43 min |
| Apr 22, 9:38 PM CDT | Tornado Warning | PAH | Ballard, McCracken | 35 min |
| Apr 22, 10:08 PM CDT | Severe Thunderstorm Warning | PAH | Caldwell, Crittenden, Livingston, Lyon, Union, Webster | 22 min |
| Apr 22, 11:58 PM CDT | Areal Flood Advisory | PAH | Caldwell, Hopkins, Lyon, Marshall, Muhlenberg | 2 hr |
| Apr 23, 1:12 AM CDT | Severe Thunderstorm Warning | PAH | Muhlenberg | 33 min |
| Apr 23, 6:27 AM CDT | Flash Flood Warning | PAH | Daviess, Henderson, Union | 4 hr |
| Apr 23, 2:20 PM CDT | Tornado Warning | PAH | Ballard, McCracken | 25 min |
| Apr 23, 2:27 PM CDT | Severe Thunderstorm Warning | PAH | Ballard, McCracken | 6 min |
| Apr 23, 2:31 PM CDT | Tornado Warning | PAH | Ballard, McCracken | 29 min |
| Apr 23, 2:46 PM CDT | Severe Thunderstorm Warning | PAH | Ballard, Carlisle, Graves, Livingston, McCracken, Marshall | 29 min |
| Apr 23, 2:50 PM CDT | Tornado Warning | PAH | McCracken | 25 min |
| Apr 23, 2:51 PM CDT | Tornado Warning | PAH | Graves, McCracken, Marshall | 24 min |
| Apr 23, 3:12 PM CDT | Severe Thunderstorm Warning | PAH | Crittenden, Livingston, Lyon, Marshall | 33 min |
| Apr 23, 3:17 PM CDT | Tornado Warning | PAH | Livingston, Lyon, Marshall | 28 min |
| Apr 23, 3:20 PM CDT | Tornado Warning | PAH | Crittenden, Livingston, Lyon | 25 min |
| Apr 23, 3:34 PM CDT | Severe Thunderstorm Warning | PAH | Caldwell, Christian, Crittenden, Hopkins, Lyon, Union and 1 more | 41 min |
| Apr 23, 3:36 PM CDT | Tornado Warning | PAH | Caldwell, Christian, Hopkins, Lyon | 24 min |
| Apr 23, 3:43 PM CDT | Severe Thunderstorm Warning | PAH | Calloway, Lyon, Marshall, Trigg | 32 min |
| Apr 23, 3:53 PM CDT | Tornado Warning | PAH | Daviess, Hopkins, McLean, Webster | 22 min |
| Apr 23, 4:15 PM CDT | Tornado Warning | PAH | Hopkins, McLean, Muhlenberg | 30 min |
| Apr 23, 4:35 PM CDT | Tornado Warning | PAH | Muhlenberg | 25 min |
Nearby
Tornado Warnings in Indiana, 2011Tornado Warnings in Kentucky, 2011Every tornado warning in 2011Tornadoes in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.